Ohio, 2025

Damaging Winds in Ohio, June 18, 2025

June 18, 2025 · NWS ILN · 58 events in 25 counties and zones

A line of thunderstorms moved through the Ohio Valley during the late afternoon and evening hours ahead of an approaching cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$153,000
Crop damage
$10,000
Events
58

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A line of thunderstorms moved through the Ohio Valley during the late afternoon and evening hours ahead of an approaching cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 18, 2:10 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 18, 2:10 PM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
310 PM EDT Wed Jun 18 2025

.SYNOPSIS...
Showers and thunderstorms are expected today and tonight, with some
precipitation continuing into Thursday. Drier weather is then
expected on Friday and into the weekend, with heat and humidity
increasing by Sunday and into next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Main forecast update following the 1630Z Severe Weather Outlook
update from the Storm Prediction Center. Minor edits will be made as
necessary this afternoon as thunderstorms continue to develop.

Overview:

Throughout the early afternoon, rapid thunderstorm development is
ongoing and is expected to continue across southern Illinois into
western Indiana. These thunderstorms will race eastward toward the
local area, with severe weather arriving during the early evening
(~6pm) to portions of eastern Indiana, western Ohio, and the greater
Tri-State area. Before then, scattered showers and thunderstorms
will be possible across the area as warm and moist air moves
northward ahead of the low pressure, however, it is not anticipated
that this activity will diminish this evening's severe weather
chances as they are currently advertised.

Details for severe threat: Latest SPC outlook (1630Z) expanded the
ENH Risk eastward to now include central Ohio, portions of southern
Ohio, and more of northern Kentucky. The SLGT Risk also expanded
eastward to include the entire area. Despite this change, the overall
expectations remain the same with regards to timing and primary
threats. The primary severe threat remains damaging winds, with some
potential for wind gusts up to 70 mph, especially across portions of
eastern Indiana and western Ohio where 0-3km shear vectors are a bit
stronger. However, isolated gusts to 70 mph are possible to south of
this area where bowing structures are better aligned with the low-
level shear.

Tornadoes remain possible with the evening severe weather threat,
but will likely constrained to favorable segments of the thunderstorm
lines. Again, the location where this is favored is across eastern
Indiana and western Ohio, where the shear is expected to be stronger
and better aligned with the thunderstorm line. The farther south
along the line, the better chance for thunderstorms to be more
southwest to northeast orientated, lowering the chance for favorable
reflectivity structures within the bowing segments.

Any large hail threat would be limited to the tallest thunderstorms,
which again would be focused across eastern Indiana and western Ohio
with the earlier arrival.

As the thunderstorm line moves east, damaging winds may become the
primary threat as the thunderstorms race ahead of the better shear,
with outflow dominated segments become more likely late into the
evening hours.

Timing: The severe thunderstorm line is expected to arrive to
western portions of the area (eastern/southeast Indiana & western
Ohio) between 4-6pm, racing eastward throughout the evening, and
exiting to the east before midnight.

Through the overnight: As the main thunderstorm line moves out of
the area, ending the severe threat, additional showers and
thunderstorms will linger through the overnight as the primary front
remains off to the west behind the severe weather. Severe weather is
not expected with any of the overnight activity, with the overall
intensity likely lackluster due to the lack of available energy.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Despite the expected severe weather Wednesday evening, the low
pressure and surface cold front remain north and west of the local
area Thursday morning. Southwesterly flow still supplies dewpoints in
the mid to upper 60s with temperatures attempting to warm into the
mid to upper 70s during the mid-morning hours. As a result, showers
and thunderstorms are forecast to develop throughout the morning
hours and into the early afternoon as the cold front begins to
progress through the area.

Temperatures throughout the day may initially warm up before the
cold front begins to move through, with northern locations seeing
temperatures drop into the early afternoon before warming a few
degrees into the early evening. Across the south, temperatures will
warm up during the morning before dropping during the late afternoon.
All in all, temperatures are likely near or evening below normal
tomorrow depending on the location.

The trough moves through during the evening hours, supplying drier
conditions into Friday morning. Temperatures from the upper 50s to
mid 60s are forecast to kick off the last day of the work week.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Very stable signal continues in guidance suite concerning developing
upper level ridge. This will expand northeast through the weekend,
reaching peak intensity early next week over the upper Ohio Valley as
a 2 to 2.5 sigma anomaly. It will be hot and humid with highs in the
lower to mid 90s from Sunday into Tuesday with dew points generally
in the lower 70s, although some mid 70s are not out of the question.
There is a high probability (60 to 80 percent) of heat indices
reaching the advisory criteria of 100 and probabilities of reaching
the 105 warning threshold have been trending higher (30 to 50
percent).

By Wednesday, the ridge will start to weaken although only slightly.
So, temperatures will be not quite as hot but still likely in the
lower 90s. Also by then, there will be the potential for some diurnal
convection.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
While an isolated shower or thunderstorm can't be ruled out through
the afternoon, the primary weather impact is still expected this
evening, with a line of thunderstorms, some severe, moving across
area TAF sites. The TEMPO group in each TAF remains unchanged from
the previous forecasts, with expected arrival times still within the
same windows. These storms may be strong to severe, so strong winds
will be possible along with IFR conditions. Outside of storms,
southwesterly winds will gust to around 20kts, and these winds may
continue into the overnight hours. While some showers and
thunderstorms will be possible after the main line this evening,
confidence is low because it will be dependent on any remaining
available energy following the main show this evening.

Heading into early Thursday morning, a period of LLWS is expected at
each TAF site. Then, MVFR to possibly IFR ceilings are expected to
develop.

After 12Z Thursday, a cold front will move through the area between
16-20Z, providing additional chances for showers and a wind shift
from southwest to northwest during the afternoon. Winds may briefly
gust between 20-25 knots throughout the cold front passage.
Thunderstorm chances are low, so PROB30s were not added for this
issuance.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hatzos
NEAR TERM...Campbell/McGinnis
SHORT TERM...McGinnis
LONG TERM...
AVIATION...McGinnis
Hazardous weather outlook, Jun 18, 2:31 AM EST, 14 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
331 AM EDT Wed Jun 18 2025

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>064-070>072-077>080-190745-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware-
Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Pickaway-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
331 AM EDT Wed Jun 18 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected this evening. Some of these storms may be
severe. Damaging winds are the primary threat. Some storms could also
produce large hail, with a lower chance of a tornado. The most likely
timing for severe weather is from 6PM to 11PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the 90s to near 100 degrees are expected on Sunday,
Monday, and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ100-OHZ056-065-073-074-081-082-088-190745-
Lewis-Licking-Fairfield-Ross-Hocking-Adams-Pike-Scioto-
331 AM EDT Wed Jun 18 2025

This Hazardous Weather Outlook is for northeast Kentucky, central
Ohio and south central Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected this evening. Some of these storms may be
severe. Damaging winds are the primary threat. The most likely
timing for severe weather is from 8PM to 11PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the 90s to near 100 degrees are expected on Sunday,
Monday, and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

HATZOS

The radar

The Northern Indiana radar (KIWX), 131 km away, was scanning. The volume nearest the first event began at 22:00 UTC.

Open the radar archive at this moment

Event by event

58 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Mercer

When
June 18, 5:00 PM EST to 5:01 PM EST
Where
Mercer County, 1.48 mi SSW of Ft Recovery
Measured
50 kt (58 mph) measured gust
Reported by
Amateur Radio
Coordinates
40.410, -84.780

Thunderstorm Wind, Darke

When
June 18, 5:15 PM EST to 5:16 PM EST
Where
Darke County, Versailes Drk Co Arp
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
40.200, -84.530

Thunderstorm Wind, Mercer

When
June 18, 5:20 PM EST to 5:22 PM EST
Where
Mercer County, 0.69 mi N of Celina Lakefield Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.490, -84.570

A building had some roof damage.

Thunderstorm Wind, Miami

When
June 18, 5:38 PM EST to 5:40 PM EST
Where
Miami County, 0.53 mi W of Covington
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.120, -84.360

A tree fell onto a house.

Thunderstorm Wind, Preble

When
June 18, 5:40 PM EST to 5:42 PM EST
Where
Preble County, 0.69 mi N of West Elkton
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.590, -84.550

Over 15 trees were downed along Greenbush and West Elkton Gifford Roads. Several power lines were also downed.

Thunderstorm Wind, Shelby

When
June 18, 5:40 PM EST to 5:42 PM EST
Where
Shelby County, 0.53 mi W of Sidney
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
40.280, -84.160

Several large tree limbs were downed.

Thunderstorm Wind, Miami

When
June 18, 5:44 PM EST to 5:46 PM EST
Where
Miami County, 1.26 mi ENE of Covington
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Crop damage
$10,000
Reported by
Public
Coordinates
40.130, -84.330

It was reported that 10 to 15 large trees were downed on a property. Additionally, some corn in a farm field was damaged by the wind.

Thunderstorm Wind, Montgomery

When
June 18, 5:48 PM EST to 5:50 PM EST
Where
Montgomery County, 2.33 mi NNW of Germantown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.650, -84.390

A tree was downed.

Thunderstorm Wind, Miami

When
June 18, 5:51 PM EST to 5:53 PM EST
Where
Miami County, 1.38 mi N of Fredrick
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.950, -84.270

A large tree was downed on Worley Road.

Thunderstorm Wind, Montgomery

When
June 18, 5:53 PM EST to 5:55 PM EST
Where
Montgomery County, 0.69 mi N of Spanker
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.860, -84.250

A few small trees were downed.

Thunderstorm Wind, Montgomery

When
June 18, 5:54 PM EST to 5:55 PM EST
Where
Montgomery County, 0.69 mi N of (Day)cox Dayton Intl
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
39.910, -84.220

Thunderstorm Wind, Montgomery

When
June 18, 5:54 PM EST to 5:56 PM EST
Where
Montgomery County, 2.11 mi NE of Union
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Amateur Radio
Coordinates
39.920, -84.270

A tree and power lines were downed.

Thunderstorm Wind, Montgomery

When
June 18, 5:57 PM EST to 5:59 PM EST
Where
Montgomery County, 0.53 mi E of New Lebanon
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
39.750, -84.370

A large tree fell onto a house.

Thunderstorm Wind, Miami

When
June 18, 5:58 PM EST to 6:00 PM EST
Where
Miami County, 0.69 mi N of Ginghamsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
39.940, -84.200

A few large tree limbs were downed.

Thunderstorm Wind, Darke

When
June 18, 5:58 PM EST to 6:00 PM EST
Where
Darke County, 0.69 mi S of Greenville Treaty Ar
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.110, -84.620

A large tree was downed.

Thunderstorm Wind, Clark

When
June 18, 6:00 PM EST to 6:02 PM EST
Where
Clark County, 0.69 mi N of New Carlisle
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.940, -84.030

A large tree was downed.

Thunderstorm Wind, Montgomery

When
June 18, 6:00 PM EST to 6:02 PM EST
Where
Montgomery County, 0.87 mi SW of Avondale
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
39.770, -84.160

A few large tree limbs were downed.

Thunderstorm Wind, Montgomery

When
June 18, 6:00 PM EST to 6:02 PM EST
Where
Montgomery County, 0.87 mi NE of Germantown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.630, -84.360

Numerous trees were downed.

Thunderstorm Wind, Montgomery

When
June 18, 6:00 PM EST to 6:02 PM EST
Where
Montgomery County, 1.52 mi SSE of Miamisburg
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
39.629, -84.270

Several large tree limbs were downed on Panjab Court.

Thunderstorm Wind, Hardin

When
June 18, 6:04 PM EST to 6:06 PM EST
Where
Hardin County, Ada
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
40.770, -83.820

Numerous trees were downed throughout the county, particularly near Ada.

Thunderstorm Wind, Greene

When
June 18, 6:04 PM EST to 6:06 PM EST
Where
Greene County, 1.06 mi E of (Ffo)wright-Patt Afb
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.780, -84.060

A healthy tree was downed on the Wright State University campus.

Thunderstorm Wind, Clark

When
June 18, 6:10 PM EST to 6:12 PM EST
Where
Clark County, 1.06 mi W of Enon
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
39.870, -83.950

Several large tree limbs were downed.

Thunderstorm Wind, Clark

When
June 18, 6:13 PM EST to 6:15 PM EST
Where
Clark County, 0.87 mi NW of Enon
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
39.880, -83.940

Some shingles were blown off of a house. A large tree was also downed.

Thunderstorm Wind, Greene

When
June 18, 6:13 PM EST to 6:15 PM EST
Where
Greene County, 0.81 mi NE of Bryon
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.788, -83.969

A tree fell onto Dayton Yellow Springs Road.

Thunderstorm Wind, Clark

When
June 18, 6:13 PM EST to 6:15 PM EST
Where
Clark County, 1.06 mi W of Enon
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Trained Spotter
Coordinates
39.870, -83.950

A few large limbs were downed.

Thunderstorm Wind, Warren

When
June 18, 6:14 PM EST to 6:16 PM EST
Where
Warren County, 0.87 mi SW of Socialville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.310, -84.330

A large tree was downed.

Thunderstorm Wind, Warren

When
June 18, 6:15 PM EST to 6:17 PM EST
Where
Warren County, 1.48 mi SSW of Socialville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.300, -84.330

A pine tree had its top snapped off and several large branches were downed.

Thunderstorm Wind, Warren

When
June 18, 6:18 PM EST to 6:20 PM EST
Where
Warren County, 0.87 mi N of Crosswick
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.543, -84.080

A dozen trees were downed, along with some fencing, in the 7000 block of Old Stage Road.

Thunderstorm Wind, Union

When
June 18, 6:19 PM EST to 6:21 PM EST
Where
Union County, 3.44 mi WNW of Byhalia
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.470, -83.510

A large hardwood tree was downed. Additionally, a small barn sustained roof damage.

Thunderstorm Wind, Greene

When
June 18, 6:19 PM EST to 6:21 PM EST
Where
Greene County, 1.27 mi ESE of Xenia Greene Co Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.670, -83.960

A pine tree was downed at a property on Bellbrook Avenue.

Thunderstorm Wind, Champaign

When
June 18, 6:21 PM EST to 6:23 PM EST
Where
Champaign County, 0.53 mi W of Urbana
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.120, -83.760

A large branch was downed and caused damage to a house roof and porch.

Thunderstorm Wind, Warren

When
June 18, 6:24 PM EST to 6:26 PM EST
Where
Warren County, 1.75 mi NW of Harveysburg
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Amateur Radio
Coordinates
39.520, -84.020

Several large branches were downed.

Thunderstorm Wind, Greene

When
June 18, 6:26 PM EST to 6:28 PM EST
Where
Greene County, 2.14 mi SSW of Xenia
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.650, -83.940

A tree was downed.

Thunderstorm Wind, Union

When
June 18, 6:30 PM EST to 6:32 PM EST
Where
Union County, 2.07 mi N of West Marysville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
40.260, -83.380

A large tree fell on a house.

Thunderstorm Wind, Hamilton

When
June 18, 6:35 PM EST to 6:36 PM EST
Where
Hamilton County, 0.69 mi N of (Luk)lunken Fld Cinc
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
39.110, -84.420

Thunderstorm Wind, Greene

When
June 18, 6:37 PM EST to 6:39 PM EST
Where
Greene County, 3.72 mi W of Grape Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.720, -83.750

A hardwood tree had its top snapped.

Thunderstorm Wind, Union

When
June 18, 6:39 PM EST to 6:41 PM EST
Where
Union County, 2 mi N of West Marysville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.259, -83.377

A large tree fell onto a house on Bent Tree Drive.

Thunderstorm Wind, Greene

When
June 18, 6:44 PM EST to 6:46 PM EST
Where
Greene County, 1.06 mi E of New Jasper
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
39.650, -83.800

A tree was downed onto power lines.

Thunderstorm Wind, Greene

When
June 18, 6:46 PM EST to 6:48 PM EST
Where
Greene County, 1.48 mi SSW of Bowersville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
39.560, -83.740

A tree fell onto power lines.

Thunderstorm Wind, Montgomery

When
June 18, 6:50 PM EST to 6:52 PM EST
Where
Montgomery County, 2.11 mi NE of Union
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
39.920, -84.270

A large tree was downed along with some power lines.

Thunderstorm Wind, Logan

When
June 18, 6:55 PM EST to 6:57 PM EST
Where
Logan County, 0.87 mi SW of Lakeview Van Horn Ar
Measured
50 kt (58 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
40.490, -83.930

A few large tree limbs were downed.

Thunderstorm Wind, Miami

When
June 18, 6:56 PM EST to 6:58 PM EST
Where
Miami County, 1.74 mi SE of Troy Skypark Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.960, -84.250

A tree was downed.

Thunderstorm Wind, Delaware

When
June 18, 7:00 PM EST to 7:02 PM EST
Where
Delaware County, Delaware
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
State Official
Coordinates
40.300, -83.070

Several trees were downed in Delaware as well as in Concord Township.

Thunderstorm Wind, Clinton

When
June 18, 7:06 PM EST to 7:07 PM EST
Where
Clinton County, 1.07 mi E of (Iln)wilmington Arpk
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
39.430, -83.780

Thunderstorm Wind, Fayette

When
June 18, 7:11 PM EST to 7:13 PM EST
Where
Fayette County, 1.07 mi NNE of Rock Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.444, -83.410

A tree was downed near the intersection of Creek Road and Miami Trace Road.

Thunderstorm Wind, Franklin

When
June 18, 7:11 PM EST to 7:13 PM EST
Where
Franklin County, 0.91 mi NW of Central College
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.110, -82.891

A large tree was downed on Scarlet Court.

Thunderstorm Wind, Franklin

When
June 18, 7:14 PM EST to 7:16 PM EST
Where
Franklin County, 0.87 mi NW of Central College
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.110, -82.890

Two large hardwood trees were uprooted.

Thunderstorm Wind, Pickaway

When
June 18, 7:27 PM EST to 7:33 PM EST
Where
Pickaway County, 0.53 mi E of Darbyville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
39.700, -83.110

Several trees were downed throughout the county.

Thunderstorm Wind, Fairfield

When
June 18, 7:49 PM EST to 7:57 PM EST
Where
Fairfield County, 0.53 mi W of Baltimore
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
State Official
Coordinates
39.850, -82.610

Several trees were downed across the county.

Thunderstorm Wind, Licking

When
June 18, 7:54 PM EST to 7:56 PM EST
Where
Licking County, 0.47 mi NE of Hickman
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.154, -82.293

A large tree was downed on Pinewood Trail Road.

Thunderstorm Wind, Highland

When
June 18, 8:06 PM EST to 8:08 PM EST
Where
Highland County, 0.92 mi N of Hoagland
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
State Official
Coordinates
39.213, -83.677

Several trees were downed across the county, including along Riber Road.

Thunderstorm Wind, Brown

When
June 18, 8:12 PM EST to 8:14 PM EST
Where
Brown County, 0.69 mi S of Georgetown
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
State Official
Coordinates
38.860, -83.900

A few power poles were downed.

Thunderstorm Wind, Hocking

When
June 18, 8:22 PM EST to 8:24 PM EST
Where
Hocking County, 1.74 mi ESE of Buena Vista
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.540, -82.640

A tree fell onto a road.

Thunderstorm Wind, Hocking

When
June 18, 8:25 PM EST to 8:27 PM EST
Where
Hocking County, 3 mi WSW of Logan Owens Fld Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.580, -82.420

A tree fell across a road.

Thunderstorm Wind, Pike

When
June 18, 8:25 PM EST to 8:27 PM EST
Where
Pike County, 3.29 mi ENE of Cynthiana
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
39.180, -83.290

Several trees were downed.

Thunderstorm Wind, Hocking

When
June 18, 9:22 PM EST to 9:24 PM EST
Where
Hocking County, 2.33 mi SSE of Gibisonville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.470, -82.550

A tree was downed.

Thunderstorm Wind, Hocking

When
June 18, 9:27 PM EST to 9:29 PM EST
Where
Hocking County, 2.81 mi S of Haydenville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.440, -82.320

A tree was downed.

Thunderstorm Wind, Hocking

When
June 18, 9:42 PM EST to 9:44 PM EST
Where
Hocking County, 0.69 mi N of Orbiston
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.480, -82.170

A tree was downed.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1255244, 1255245, 1255246, 1255247, 1255248, 1255249, 1255250, 1255251, 1255252, 1255254, 1255255, 1255258, 1255259, 1255260, 1255261, 1255262, 1255265, 1255269, 1255270, 1255271, 1255797, 1255274, 1255276, 1255278, 1255279, 1255280, 1255281, 1255284, 1255290, 1255798, 1255291, 1255292, 1255293, 1255294, 1255296, 1255300, 1255302, 1255303, 1255304, 1255305, and more.